Alert archive / Louisiana / River Flood Warnings in 2014
River Flood Warning 9, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at May 13, 2014, 1:12 PM CDT for Vernon Parish, Louisiana. It took effect at May 13, 2014, 6:36 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 13, 2014, 1:12 PM CDT (18:12 UTC)
- In effect from
- May 13, 2014, 6:36 PM CDT
- Expired
- May 17, 2014, 10:04 AM CDT
- In force
- 4 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 48 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Anacoco near Rosepine (RPIL1). The gauge peaked at 21.79 ft at May 15, 2014, 1:00 AM CDT.
- Action stage
- 17 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08028000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
724 WGUS44 KLCH 131812 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 112 PM CDT TUE MAY 13 2014 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... BAYOU ANACOCO NEAR ROSEPINE LAC115-140812- /O.NEW.KLCH.FL.W.0009.140513T2336Z-140515T2034Z/ /RPIL1.1.ER.140513T2336Z.140514T1200Z.140515T0834Z.NO/ 112 PM CDT TUE MAY 13 2014 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE BAYOU ANACOCO NEAR ROSEPINE. * FROM THIS EVENING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 12:30 PM TUESDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 18.9 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * IMPACT...AT STAGES NEAR 17.0 FEET...MINOR FLOODING OF AGRICULTURAL AND FORESTED AREAS NEAR THE BAYOU WILL OCCUR. && LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327 $$
9 follow-up statements
041 WGUS84 KLCH 140129 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 829 PM CDT TUE MAY 13 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BAYOU ANACOCO NEAR ROSEPINE LAC115-141529- /O.EXT.KLCH.FL.W.0009.000000T0000Z-140515T1827Z/ /RPIL1.1.ER.140514T1038Z.140514T1800Z.140515T0627Z.NO/ 829 PM CDT TUE MAY 13 2014 THE FLOOD WARNING CONTINUES FOR THE BAYOU ANACOCO NEAR ROSEPINE. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM TUESDAY THE STAGE WAS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 18.3 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * IMPACT...AT STAGES NEAR 17.0 FEET...MINOR FLOODING OF AGRICULTURAL AND FORESTED AREAS NEAR THE BAYOU WILL OCCUR. && LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327 $$
948 WGUS84 KLCH 141313 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 813 AM CDT WED MAY 14 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BAYOU ANACOCO NEAR ROSEPINE LAC115-150313- /O.EXT.KLCH.FL.W.0009.000000T0000Z-140515T1930Z/ /RPIL1.1.ER.140514T1700Z.140515T0000Z.140515T0730Z.NO/ 813 AM CDT WED MAY 14 2014 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BAYOU ANACOCO NEAR ROSEPINE. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM WEDNESDAY THE STAGE WAS 16.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 17.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * IMPACT...AT STAGES NEAR 17.0 FEET...MINOR FLOODING OF AGRICULTURAL AND FORESTED AREAS NEAR THE BAYOU WILL OCCUR. && LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327 $$
320 WGUS84 KLCH 141900 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 200 PM CDT WED MAY 14 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BAYOU ANACOCO NEAR ROSEPINE LAC115-150900- /O.EXT.KLCH.FL.W.0009.000000T0000Z-140516T2008Z/ /RPIL1.1.ER.140514T1502Z.140515T0600Z.140516T0808Z.NO/ 200 PM CDT WED MAY 14 2014 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BAYOU ANACOCO NEAR ROSEPINE. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 1:30 PM WEDNESDAY THE STAGE WAS 18.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.6 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT STAGES NEAR 20.0 FEET...HAWKS ROAD NEAR THE GAUGE BECOMES FLOODED. && LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327 $$
994 WGUS84 KLCH 150231 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 931 PM CDT WED MAY 14 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BAYOU ANACOCO NEAR ROSEPINE LAC115-151631- /O.EXT.KLCH.FL.W.0009.000000T0000Z-140517T0600Z/ /RPIL1.2.ER.140514T1502Z.140515T0600Z.140516T1800Z.NO/ 931 PM CDT WED MAY 14 2014 ...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE BAYOU ANACOCO NEAR ROSEPINE. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM WEDNESDAY THE STAGE WAS 21.4 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.7 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EARLY AFTERNOON. * IMPACT...AT STAGES NEAR 20.0 FEET...HAWKS ROAD NEAR THE GAUGE BECOMES FLOODED. && LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327 $$
094 WGUS84 KLCH 151307 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 807 AM CDT THU MAY 15 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BAYOU ANACOCO NEAR ROSEPINE LAC115-160307- /O.EXT.KLCH.FL.W.0009.000000T0000Z-140517T0036Z/ /RPIL1.2.ER.140514T1502Z.140515T0800Z.140516T1236Z.NO/ 807 AM CDT THU MAY 15 2014 THE FLOOD WARNING CONTINUES FOR THE BAYOU ANACOCO NEAR ROSEPINE. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM THURSDAY THE STAGE WAS 21.7 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT STAGES NEAR 21.0 FEET...MODERATE FLOOD DAMAGE ALONG THE BAYOU BEGINS AT THIS LEVEL. && LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327 $$
305 WGUS84 KLCH 160251 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 951 PM CDT THU MAY 15 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA.. BAYOU ANACOCO NEAR ROSEPINE LAC115-161651- /O.CON.KLCH.FL.W.0009.000000T0000Z-140517T0036Z/ /RPIL1.2.ER.140514T1502Z.140515T0800Z.140516T1236Z.NO/ 951 PM CDT THU MAY 15 2014 THE FLOOD WARNING CONTINUES FOR THE BAYOU ANACOCO NEAR ROSEPINE. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM THURSDAY THE STAGE WAS 21.1 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT STAGES NEAR 21.0 FEET...MODERATE FLOOD DAMAGE ALONG THE BAYOU BEGINS AT THIS LEVEL. && LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327 $$
607 WGUS84 KLCH 161325 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 825 AM CDT FRI MAY 16 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN LOUISIANA... BAYOU ANACOCO NEAR ROSEPINE LAC115-170325- /O.EXT.KLCH.FL.W.0009.000000T0000Z-140517T1200Z/ /RPIL1.2.ER.140514T1502Z.140515T0800Z.140517T0000Z.NO/ 825 AM CDT FRI MAY 16 2014 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BAYOU ANACOCO NEAR ROSEPINE. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM FRIDAY THE STAGE WAS 20.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT STAGES NEAR 20.0 FEET...HAWKS ROAD NEAR THE GAUGE BECOMES FLOODED. && LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327 $$
285 WGUS84 KLCH 170116 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 816 PM CDT FRI MAY 16 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BAYOU ANACOCO NEAR ROSEPINE LAC115-171516- /O.EXT.KLCH.FL.W.0009.000000T0000Z-140517T2224Z/ /RPIL1.2.ER.140514T1502Z.140515T0800Z.140517T1024Z.NO/ 816 PM CDT FRI MAY 16 2014 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE BAYOU ANACOCO NEAR ROSEPINE. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM FRIDAY THE STAGE WAS 18.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT STAGES NEAR 17.0 FEET...MINOR FLOODING OF AGRICULTURAL AND FORESTED AREAS NEAR THE BAYOU WILL OCCUR. && LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327 $$
871 WGUS84 KLCH 171504 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 1004 AM CDT SAT MAY 17 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... BAYOU ANACOCO NEAR ROSEPINE LAC115-171534- /O.CAN.KLCH.FL.W.0009.000000T0000Z-140517T2224Z/ /RPIL1.2.ER.140514T1502Z.140515T0800Z.140517T1350Z.NO/ 1004 AM CDT SAT MAY 17 2014 THE FLOOD WARNING IS CANCELLED FOR THE BAYOU ANACOCO NEAR ROSEPINE. * AT 9:30 AM SATURDAY THE STAGE WAS 16.8 FEET. * THE BAYOU FELL BELOW FLOOD STAGE AT 8:50 AM SATURDAY. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY TOMORROW MORNING. && LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 13, 12:30 PM CDT, 42 minutes earlier.
Area forecast discussion, May 13, 12:30 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1230 PM CDT TUE MAY 13 2014 .DISCUSSION... FOR THE 13/18Z TAF ISSUANCE. && .AVIATION... A PRE-FRONTAL TROF HAS WORKED ITS WAY TO THE SABINE RIVER VALLEY WITH A WEAKENING BAND OF MAINLY SHOWERS AND OVERCAST MID LEVEL CLOUDS. EXPECT MOST OF THE THUNDERSTORM ACTIVITY THIS AFTERNOON TO BE FURTHER EAST OF THIS BOUNDARY...WHERE MOISTURE AND INSTABILITY IS GREATER...THEREFORE...KLFT/KARA WILL HAVE A BETTER CHANCE OF SEEING STORMS. SHOWERS AND A FEW STORMS ARE EXPECTED TO RE-DEVELOP LATER THIS EVENING ALONG THE SURFACE COLD FRONT AND AHEAD OF THE MAIN UPPER LEVEL TROF OVER EAST CENTRAL TEXAS AND MOVE ACROSS THE FORECAST AREA OVERNIGHT. PREVAILING LIGHT SHOWERS WITH MVFR CEILINGS AT ALL TAF SITES AHEAD OF THIS FEATURE...WITH LIGHT SHOWERS AND IFR CEILINGS BEHIND THE FRONT LATE TONIGHT AND WEDNESDAY MORNING. RUA && PREV DISCUSSION... /ISSUED 551 AM CDT TUE MAY 13 2014/ DISCUSSION... QLCS WHICH RACED WELL AHEAD OF SFC FRONT HAS CONTINUED TO STEADILY WEAKEN DURING THE OVERNIGHT HOURS...THOUGH THE LEADING OUTFLOW HAS REACHED TO NEAR A KPOE...KLCH...KBPT LINE. ACTIVITY OVER LOUISIANA REMAINS RATHER SPARSE...AND EVEN ACROSS EAST TEXAS THE MORE PERSISTENT STRATIFORM RAIN SHIELD JUST CLIPS TYLER AND HARDIN COUNTIES. RENEWED CONVECTIVE CELLS ARE CONTINUING TO DEVELOP ACROSS JEFFERSON COUNTY AND THE ADJACENT GULF WATERS IN ASSOCIATION WITH THE OUTFLOW BOUNDARY AND AMID CONTINUED LIFT PROVIDED BY A AN UPPER LEVEL IMPULSE LIFTING THROUGH SC/SE TX. NOT A GREAT DEAL OF CONFIDENCE IN HOW THINGS WILL PLAY OUT TODAY GIVEN THE MESOSCALE INFLUENCES ALREADY MENTIONED PLUS AN E-W MOVING BAND OF CONVECTION NEARING THE HOUSTON AREA. GENERALLY SPEAKING...GREATEST RAIN CHANCES ARE EXPECTED TO REMAIN ACROSS EAST TEXAS THIS MORNING...WITH PROBABILITIES INCREASING FARTHER EAST DURING THE AFTERNOON AS THE SLOW MOVING SFC FRONT CONTINUES TO PUSH EAST. COVERAGE MAY DECREASE FOR A TIME THIS EVENING WITH THE LOSS OF DIURNAL INSTABILITY...BUT IS EXPECTED TO INCREASE OVERNIGHT THROUGH WED WITH GREATER PROGGED DEEP LAYER ASCENT. I HAVE SEEN NOTHING TO SUGGEST THAT WE WILL SEE THE TYPE OF SUSTAINED RAINFALL THAT IS CURRENTLY UNDERWAY ACROSS EAST TEXAS...AND FFG VALUES ARE RELATIVELY HIGH GIVEN THE RECENT DRY SPELL. RAIN CHANCES WILL END FROM WEST TO EAST ON WED AS THE FRONT SWEEPS THROUGH THE AREA...WITH AN UNSEASONABLY COOL AND DRY POST-FRONTAL AIRMASS YIELDING TEMPERATURES WELL BELOW NORMAL THU MORNING. A SLOW MODERATING TREND IS EXPECTED THROUGH THE WEEKEND...WITH DRY AND SEASONAL WEATHER EXPECTED TO START THE NEXT WEEK. 13 MARINE... LIGHT TO MODERATE SOUTHEAST WINDS WILL GRADUALLY BECOME MORE EASTERLY THROUGH THE DAY...WITH STRONG NORTH WINDS AND ROUGH SEAS EXPECTED TO DEVELOP BEHIND A COLD FRONT FORECAST TO CROSS THE NORTHWEST GULF WATERS ON WEDNESDAY. WINDS AND SEAS WILL BEGIN TO SUBSIDE WEDNESDAY NIGHT INTO THURSDAY AS HIGH PRESSURE BUILDS INTO THE REGION...WITH SOUTH WINDS RETURNING TOWARD THE END OF THE WEEK AND INTO THE WEEKEND AS THE HIGH SHIFTS OFF TO THE EAST. 13 && .PRELIMINARY POINT TEMPS/POPS... KLCH 83 65 73 51 76 / 50 50 50 10 10 KBPT 81 63 71 52 77 / 70 50 50 10 10 KAEX 84 63 71 48 73 / 50 50 50 10 10 KLFT 83 69 77 52 73 / 40 30 50 20 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, May 13, 6:01 AM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 601 AM CDT TUE MAY 13 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 141115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 601 AM CDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY AND TONIGHT. NO SEVERE THUNDERSTORMS ARE EXPECTED...BUT LOCALLY HEAVY RAINFALL IS POSSIBLE...ESPECIALLY ACROSS EAST TEXAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO END FROM WEST TO EAST ON WEDNESDAY IN ASSOCIATION WITH A COLD FRONT FORECAST TO SLOWLY MOVE THROUGH THE AREA. AT THIS TIME...NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. GMZ430-432-435-450-452-455-470-472-475-141115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 601 AM CDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY BRISK NORTH WINDS ARE EXPECTED TO DEVELOP BEHIND A COLD FRONT PUSHING THROUGH THE AREA ON WEDNESDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. 13
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 4:44 PM CDT | Special Weather Statement | LCH | Beauregard | 61 min |
| May 13, 6:38 PM CDT | Special Weather Statement | LCH | Evangeline, Rapides | 52 min |
Nearby
River Flood Warnings in Louisiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.